Alert archive / California / Red Flag Warnings in 2006
Red Flag Warning 2, NWS San Francisco Bay Area, CA
NWS San Francisco Bay Area, CA issued this red flag warning at Sep 23, 2006, 3:02 PM PDT. It was in force for 17 hr. No storm report in the archive falls inside the area while it was in force.
The area
The counties it named.
The facts
- Issued
- Sep 23, 2006, 3:02 PM PDT (22:02 UTC)
- Expired
- Sep 24, 2006, 7:50 AM PDT
- In force
- 17 hr
- Issued by
- NWS San Francisco Bay Area, CA
The text
As transmitted, in the capitals the NWS used until 2016.
000 WWUS86 KMTR 232202 RFWMTR RED FLAG WARNING NATIONAL WEATHER SERVICE SAN FRANCISCO CA 302 PM PDT SAT SEP 23 2006 ...RED FLAG WARNING FOR THE HILLS AND MOUNTAINS OF THE SAN FRANCISCO BAY AREA HAS BEEN CANCELLED... ...RED FLAG WARNING HAS BEEN ISSUED FOR THE INTERIOR OF MONTEREY COUNTY AND SAN BENITO COUNTY...INCLUDING PINNACLES NATIONAL MONUMENT...THROUGH SUNDAY AFTERNOON FOR MODERATE SOUTHEAST WINDS AND LOW RELATIVE HUMIDITIES... .NORTHEAST WINDS AT THE HIGHER ELEVATIONS OF THE SAN FRANCISCO BAY AREA SUBSIDED ON SATURDAY. BY MID AFTERNOON...WINDS IN THE HILLS WERE GENERALLY LESS THAN 15 MPH. WINDS ARE EXPECTED TO DECREASE FURTHER THROUGH THE EVENING HOURS. THEREFORE THE RED FLAG WARNING HAS BEEN CANCELLED. SOUTHEAST WINDS INCREASED ACROSS INTERIOR MONTEREY COUNTY AND SAN BENITO COUNTY EARLY SATURDAY AFTERNOON...WHILE RELATIVE HUMIDITY VALUES DROPPED AS LOW AS 10 PERCENT. WINDS MAY SUBSIDE BRIEFLY LATE THIS AFTERNOON AND EVENING...BUT ARE THEN EXPECTED TO INCREASE OVERNIGHT. VERY POOR RELATIVE HUMIDITY RECOVERIES ARE EXPECTED OVERNIGHT SATURDAY NIGHT. MODERATE SOUTHEAST WINDS AND VERY LOW RELATIVE HUMIDITIES ARE EXPECTED TO PERSIST ACROSS INTERIOR MONTEREY COUNTY AND SAN BENITO COUNTY THROUGH EARLY SUNDAY AFTERNOON. DRY AIR AND STRONG WINDS IN AREAS OF VERY LOW FUEL MOISTURE WILL COMBINE TO PRODUCE CRITICAL FIRE WEATHER CONDITIONS. CAZ205-207-208-265-274-275-232315- /O.CAN.KMTR.FW.W.0001.000000T0000Z-060924T0000Z/ SONOMA AND MARIN COUNTIES-THE EAST BAY HILLS-SANTA CLARA COUNTY- NAPA COUNTY-SANTA CRUZ MOUNTAINS-SAN MATEO HILLS- 302 PM PDT SAT SEP 23 2006 ...RED FLAG WARNING IS CANCELLED... THE NATIONAL WEATHER SERVICE IN SAN FRANCISCO HAS CANCELLED THE RED FLAG WARNING FOR THE HILLS AND MOUNTAINS OF THE SAN FRANCISCO BAY AREA. BY MID AFTERNOON SATURDAY...OFFSHORE WINDS HAD DECREASED TO GENERALLY LESS THAN 15 MPH. WINDS ARE EXPECTED TO CONTINUE TRENDING DOWN THROUGH THE EVENING HOURS. THEREFORE THE RED FLAG WARNING HAS BEEN CANCELLED. WINDS WILL PROBABLY INCREASE SLIGHTLY OVERNIGHT SATURDAY NIGHT...BUT ARE NOT EXPECTED TO BE NEARLY AS STRONG AS WHAT WAS OBSERVED THE PAST TWO NIGHTS AND FIRE WEATHER CONDITIONS ARE NOT EXPECTED TO REACH CRITICAL LEVELS. $$ CAZ210-241045- /O.UPG.KMTR.FW.A.0003.060924T0100Z-060925T0100Z/ /O.NEW.KMTR.FW.W.0002.060923T2202Z-060925T0100Z/ THE SALINAS VALLEY AND PINNACLES NM- 302 PM PDT SAT SEP 23 2006 ...RED FLAG WARNING IN EFFECT UNTIL 6 PM PDT SUNDAY FOR THE HIGHER ELEVATIONS OF INTERIOR MONTEREY COUNTY AND SAN BENITO COUNTY FOR LOW RELATIVE HUMIDITY AND MODERATE SOUTHEAST WINDS... THE NATIONAL WEATHER SERVICE IN SAN FRANCISCO HAS ISSUED A RED FLAG WARNING...WHICH IS IN EFFECT UNTIL 6 PM PDT SUNDAY...FOR SAN BENITO COUNTY AND THE INTERIOR OF MONTEREY COUNTY. THE FIRE WEATHER WATCH IS NO LONGER IN EFFECT FOR THESE AREAS. SOUTHEAST WINDS INCREASED OVER THE WARNING AREA ON SATURDAY AFTERNOON...WHILE RELATIVE HUMIDITY VALUES DECREASED. BETWEEN 1 AND 2 PM PDT WIND SPEEDS OF 15 MPH WITH GUSTS AS HIGH AS 35 MPH WERE OBSERVED AT ELEVATIONS ABOVE 1500 FEET. AT THE SAME TIME RELATIVE HUMIDITY VALUES HAD DROPPED AS LOW AS 10 PERCENT...AND EVEN LOWER. WINDS MAY EASE SOME LATER THIS AFTERNOON AND EVENING...BUT ARE THEN EXPECTED TO INCREASE ONCE AGAIN OVERNIGHT...WITH BREEZY CONDITIONS FORECAST TO PERSIST INTO EARLY SUNDAY AFTERNOON. SOUTHEAST WINDS 15 TO 25 MPH ARE EXPECTED LATE TONIGHT AND SUNDAY MORNING...WITH GUSTS OF 40 MPH LIKELY OVER EXPOSED RIDGES. VERY POOR RELATIVE HUMIDITY RECOVERIES ARE EXPECTED OVERNIGHT. A RED FLAG WARNING MEANS THAT CRITICAL FIRE WEATHER CONDITIONS ARE EITHER OCCURRING NOW...OR WILL SHORTLY. A COMBINATION OF STRONG WINDS...LOW RELATIVE HUMIDITY...AND WARM TEMPERATURES WILL CREATE EXPLOSIVE FIRE GROWTH POTENTIAL. $$ DYKEMA
2 follow-up statements
000 WWUS86 KMTR 240158 RFWMTR RED FLAG WARNING NATIONAL WEATHER SERVICE SAN FRANCISCO CA 658 PM PDT SAT SEP 23 2006 ...RED FLAG WARNING CONTINUES FOR THE INTERIOR OF MONTEREY COUNTY AND SAN BENITO COUNTY...INCLUDING PINNACLES NATIONAL MONUMENT...THROUGH SUNDAY AFTERNOON FOR MODERATE SOUTHEAST WINDS AND LOW RELATIVE HUMIDITIES... .MODERATE SOUTHEAST WINDS DEVELOPED OVER SAN BENITO AND INTERIOR MONTEREY COUNTY EARLY SATURDAY AFTERNOON. AT THE SAME TIME RELATIVE HUMIDITIES DECREASED TO 10 PERCENT OR LESS. WINDS DECREASED SOMEWHAT LATE SATURDAY AFTERNOON AND EARLY SATURDAY EVENING. HOWEVER...WINDS ARE EXPECTED TO INCREASE ONCE AGAIN AFTER MIDNIGHT SATURDAY NIGHT AND POOR RELATIVE HUMIDITIES ARE EXPECTED. BREEZY AND DRY CONDITIONS ARE FORECAST TO PERSIST INTO EARLY SUNDAY AFTERNOON. DRY AIR AND STRONG WINDS IN AREAS OF VERY LOW FUEL MOISTURE WILL COMBINE TO PRODUCE CRITICAL FIRE WEATHER CONDITIONS. CAZ210-241200- /O.CON.KMTR.FW.W.0002.000000T0000Z-060925T0100Z/ THE SALINAS VALLEY AND PINNACLES NM- 658 PM PDT SAT SEP 23 2006 ...RED FLAG WARNING REMAINS IN EFFECT UNTIL 6 PM PDT SUNDAY FOR SAN BENITO COUNTY AND INTERIOR MONTEREY COUNTY... WINDS DECREASED ACROSS THE WARNING AREA LATE SATURDAY AFTERNOON AND EARLY SATURDAY EVENING. HOWEVER...SOUTHEAST WINDS ARE EXPECTED TO INCREASE ONCE AGAIN OVERNIGHT...WITH BREEZY CONDITIONS FORECAST TO PERSIST INTO EARLY SUNDAY AFTERNOON. SOUTHEAST WINDS 15 TO 25 MPH ARE EXPECTED LATE TONIGHT AND SUNDAY MORNING...WITH GUSTS OF 40 MPH LIKELY OVER EXPOSED RIDGES. VERY POOR RELATIVE HUMIDITY RECOVERIES ARE EXPECTED OVERNIGHT. A RED FLAG WARNING MEANS THAT CRITICAL FIRE WEATHER CONDITIONS ARE EITHER OCCURRING NOW...OR WILL SHORTLY. A COMBINATION OF STRONG WINDS...LOW RELATIVE HUMIDITY...AND WARM TEMPERATURES WILL CREATE EXPLOSIVE FIRE GROWTH POTENTIAL. $$ DYKEMA
000 WWUS86 KMTR 241450 RFWMTR RED FLAG WARNING NATIONAL WEATHER SERVICE SAN FRANCISCO CA 750 AM PDT SUN SEP 24 2006 ...RED FLAG WARNING CANCELLED FOR THE INTERIOR OF MONTEREY COUNTY AND SAN BENITO COUNTY...INCLUDING PINNACLES NATIONAL MONUMENT.... .MODERATE SOUTHEAST WINDS DID NOT DEVELOP IN THE HILLS OF SAN BENITO COUNTY AND INTERIOR MONTEREY COUNTY OVERNIGHT AS EXPECTED. IN ADDITION...RELATIVE HUMIDITY RECOVERIES WERE GOOD...ESPECIALLY AT ELEVATIONS BELOW 3000 FEET. WINDS ARE EXPECTED TO INCREASE BRIEFLY AROUND MIDDAY TODAY AND THE AIRMASS WILL BECOME VERY DRY ONCE AGAIN. HOWEVER...CRITICAL FIRE WEATHER CONDITIONS ARE NOT EXPECTED TO DEVELOP FOR ANY SIGNIFICANT LENGTH OF TIME. CAZ210-241600- /O.CAN.KMTR.FW.W.0002.000000T0000Z-060925T0100Z/ THE SALINAS VALLEY AND PINNACLES NM- 750 AM PDT SUN SEP 24 2006 ...RED FLAG WARNING IS CANCELLED... THE NATIONAL WEATHER SERVICE IN SAN FRANCISCO HAS CANCELLED THE RED FLAG WARNING FOR SAN BENITO COUNTY AND INTERIOR MONTEREY COUNTY. MODERATE SOUTHEAST WINDS DID NOT DEVELOP OVERNIGHT SATURDAY NIGHT AS EXPECTED AND RELATIVE HUMIDITY VALUES RECOVERED NICELY OVERNIGHT IN MOST AREAS BELOW 3000 FEET. A BRIEF PERIOD OF GUSTY WINDS IS POSSIBLE LATER ON SUNDAY...BUT WINDS ARE NOT EXPECTED TO BE STRONG ENOUGH...OR LAST LONG ENOUGH...TO MEET CRITICAL FIRE WEATHER CRITERIA. $$ DYKEMA
What forecasters said that day
The local office's own words before this red flag warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS San Francisco Bay Area, CA wrote its last area forecast discussion before this red flag warning went out at Sep 23, 3:00 PM PDT, 2 minutes earlier.
Area forecast discussion, Sep 23, 3:00 PM PDT, 2 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE SAN FRANCISCO CA
300 PM PDT SAT SEP 23 2006
.DISCUSSION...BEEN AN INTERESTING DAY GIVEN THE CONTRAST OF RED FLAG
CONDITIONS INTERIOR SECTIONS AND A LARGE BATCH OF LOW CLOUDS AND
FOG THAT HAS ADVECTED NORTH ALONG THE COAST THIS AFTERNOON. ALTHOUGH
WINDS HAVE DIED DOWN SOMEWHAT IN THE NORTH AND EAST BAY HILLS
HUMIDITIES HAVE BEEN VERY LOW..RUNNING IN THE TEENS AT ELEVATIONS
ABOVE 1000 FT. SINCE WINDS HAVE NOW DROPPED BELOW 15 MPH AND WILL
CONTINUE TO DECREASE THIS EVENING...WILL CANCEL THE RED FLAG
WARNING FOR THE NORTH AND EAST BAY HILLS AND DIABLO RANGE
AND SANTA CRUZ MTNS WITH THE 300 PM ISSUANCE OF FIRE WEATHER
ZONES. HOWEVER...WINDS HAVE PICKED UP THIS AFTERNOON IN THE
SECTIONS OF MONTEREY COUNTY WITH HASTINGS RAWS SITE REPORTING WINDS
OF 15 TO 20 MPH WITH GUSTS TO 35 MPH AND HUMIDITIES IN THE SINGLE
DIGITS. SO INSTEAD OF ALLOWING THE FIRE WEATHER WATCH TO EXPIRE AS
PREVIOUSLY THOUGHT WILL NOW ISSUE RED FLAG FOR OUR INTERIOR SECTIONS
OF MONTEREY COUNTY FROM THIS AFTERNOON THROUGH SUNDAY AFTERNOON. NAM
HAD BEEN WAFFLING ON BOTH THE STRENGTH OF THE WINDS AND THE RHS IN
THIS AREA BUT SINCE RAWS SITES ARE INDICATING RED FLAG CONDITIONS
HAVE NO CHOICE BUT TO ISSUE RED FLAG.
AS FOR THE STRATUS AND FOG ALONG THE COAST EXPECT THIS PATCH TO
CONTINUE TO ADVECT NORTHWARD PER LATEST NAM. NAM APPEARS ADAMANT
THAT THE LOW CLOUDS WILL BLOW BACK OFF THE COAST LATER THIS EVENING
OR BY SUNRISE TOMORROW AND NOT RETURN UNTIL MONDAY NIGHT WITH WHAT
MAY BE A SIMILAR SOUTHERLY PROGRESSION OF STRATUS UP THE COAST.
THE 12Z COAMPS IS MUCH WETTER ALONG THE COAST AND HOLDS THE STRATUS
IN ALONG THE COAST THROUGH SUNDAY NIGHT BRINGING IT INLAND BY MONDAY
MORNING. I HAVE OPTED FOR THE NAM SOLUTION GIVEN THE DEEP LAYER SE
WINDS IT FORECASTS THAT SHOULD ALLOW THE VERY DRY AIR AT THE LOW
LEVELS TO MIX DOWN AND ERODE ANY COASTAL MOISTURE. WILL SEE HOW THIS
WORKS OUT SINCE WE DID NOT DO TOO WELL WITH TODAYS STRATUS SCENARIO.
AS FOR TEMPERATURES...LOOKS LIKE BEST BET IS TO KEEP THINGS
PERSISTENT THROUGH SUNDAY INTO MONDAY WITH MAYBE A SLIGHT COOLING
ALONG THE COAST MONDAY WITH THE WEAKER OFFSHORE FLOW AND POSSIBILITY
OF DEEPER MARINE LAYER ALONG THE COAST. BOTH GFS AND EURO BRING IN A
WEAK BAGGY TROUGH FOR TUESDAY THAT WILL ALLOW THE STRATUS TO BECOME
WIDESPREAD ALONG THE COAST WITH NIGHT AND MORNING EXCURSIONS
INLAND.
UPDATED EXTENDED...MODELS WANT TO MAINTAIN THE LONG WAVE UPPER RIDGE
OVER THE WEST AND A TROUGH IN THE GREAT LAKES. HOWEVER MOST OF THE
MODELS HAVE A WEAKNESS UNDER THE UPPER RIDGE JUST OFF THE WEST
COAST. 12Z EURO AND 12Z GFS HAVE SOME MANIFESTATION OF THIS LOW
THROUGH END OF NEXT WEEK. WOULD APPEAR THE PATTERN WOULD THEN BE
MORE LIKE A MID SUMMER PATTERN WITH NIGHT AND MORNING LOW CLOUDS AND
FOG ALONG THE COAST AND WARM INLAND THROUGH NEXT WEEK. BECAUSE WE
HAVE TURNED THE CORNER AND NIGHTS ARE BECOMING LONGER THEN DAYS THE
FORECAST CHALLENGE BECOMES HOW COOL WILL THE LOWS BE GIVEN THAT
INLAND HUMIDITIES WILL REMAIN RATHER LOW AND SKIES WILL BE CLEAR.
THIS WILL IMPACT HOW WARM THE INTERIOR GETS AS WELL. WOULD EXPECT
BEST GUESS IS SEASONAL TEMPS INLAND AND NEAR TO MAYBE SLIGHTLY BELOW
NORMAL TEMPS ALONG THE COAST SINCE NORMALS ARE ACTUALLY HIGHER ALONG
THE COAST THIS TIME OF YEAR THEN IN AUGUST. SHOULD NOTE THAT ANOTHER
IN WHAT HAS BEEN A SERIES OF TYPHOONS IS BEING ENTRAINED INTO THE
WESTERLIES OFF JAPAN TODAY. TYPHOON YAGI MAY AGAIN IMPACT THE
AMPLIFICATION OF THE FLOW OVER THE PACIFIC NEXT 3 TO 5 DAYS. THIS
MAY IMPACT HOW THE UPPER LOW OFF CA BEHAVES FOR NEXT WEEK. GFS
ENSEMBLES FROM 12Z SHOWS VERY CONSISTENT PATTERN FOR DAYS 5 TO 7
WITH ALMOST ALL MEMBERS SHOWING THE WEAK UPPER TROUGH JUST OFF THE
COAST OF CA SUPPORTING THE IDEA OF A MARINE LAYER WITH NIGHT AND
MORNING INLAND PENETRATIONS OF LOW CLOUDS AND FOG. THUS HAVE
CONTINUED THIS IN THE EXTENDED FORECAST CONSISTENT WITH THE 4 AM
ZONE PACKAGE.
&&
.PREVIOUS AVIATION...ALL TERMINALS SHOULD CONTINUE UNDER CLEAR SKIES
TODAY. STRATUS OFFSHORE IS EXPECTED TO REMAIN OUT OF THE PICTURE
THROUGH THIS EVENING. OFFSHORE WINDS ARE EXPECTED TO WEAKEN AND A
WEAK ONSHORE FLOW SET UP BY LATE AFTERNOON. WILL HAVE TO WATCH THE
STRATUS FOR POSSIBLE INLAND PUSH TONIGHT IN THE MONTEREY BAY AREA
BUT DO NOT EXPECT ANY LOW CLOUDS PROBLEMS IN THE SAN FRANCISCO BAY
AREA OVERNIGHT.
&&
.PREVIOUS FIRE WEATHER...WIND SPEEDS IN THE HILLS OF THE SAN
FRANCISCO BAY AREA ARE GENERALLY SIGNIFICANTLY LOWER THAN 24 HOURS
AGO...BUT WINDS ARE STILL BLOWING IN THE EAST BAY HILLS THIS MORNING.
NORTH BAY HILLS HAVE SHOWN A DRAMATIC DROP-OFF THIS MORNING BUT WILL
ALLOW THE RED FLAG TO CONTINUE THROUGH THE DAY TODAY GIVEN THE VERY
LOW HUMIDITIES. WINDS WILL CONTINUE TO DIMINISH THROUGH THE DAY
TODAY SO MOST LIKELY THE RED FLAG WARNING WILL BE ALLOWED TO EXPIRE
THIS AFTERNOON. THE FIRE WEATHER WATCH FOR OUR SOUTHERN ZONES WILL
BE REVIEWED TODAY BUT MOST LIKELY WILL NOT BE CONVERTED TO A RED FLAG
WARNING. THE NAM HAD BEEN SHOWING SOME STRONGER EAST TO SOUTHEAST
WINDS DEVELOPING OVERNIGHT BUT IN LOOKING AT OVERALL PATTERN DO NOT
BELIEVE THE WINDS WILL MATERLIZE EXCEPT AT THE HIGHEST
ELEVATIONS. IN FACT NAM SHOWS SOME RH RECOVERY OVERNIGHT TONIGHT.
SO THINK JUST HEADLINING THE SITUATION SHOULD BE SUFFICIENT. FIRE
WEATHER SHIFT WILL BE IN AT NOON AND THIS WILL BE REVIEWED.
&&
MTR WATCHES/WARNINGS/ADVISORIES...
.SAT AFTN THRU 3 PM SUN...RED FLAG WARNING FOR INTERIOR
MONTEREY COUNTY.
.THIS EVENING.............SMALL CRAFT ADV SF BAY.
PUBLIC FORECAST: REYNOLDS
AVIATION/MARINE: KOPPS
FIRE WEATHER: DYKEMA
NWS ON THE WEB AT WEATHER.GOV/SANFRANCISCOHazardous weather outlook, Sep 23, 6:05 AM PDT, 8 hours 57 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE SAN FRANCISCO CA 605 AM PDT SAT SEP 23 2006 CAZ506-507-510>512-240100- NORTH BAY INTERIOR VALLEYS-NORTH BAY MOUNTAINS- EAST BAY INTERIOR VALLEYS-EAST BAY HILLS AND THE DIABLO RANGE- SANTA CRUZ MOUNTAINS- 605 AM PDT SAT SEP 23 2006 THIS HAZARDOUS WEATHER OUTLOOK IS FOR THE NORTH BAY MOUNTAINS AS WELL AS THE EAST BAY HILLS...THE DIABLO RANGE...THE SANTA CRUZ MOUNTAINS AND THE SAN MATEO HILLS. .DAY ONE...SATURDAY DRY AIR AND MODERATELY STRONG WINDS HAVE COMBINED TO PRODUCE CRITICAL FIRE WEATHER CONDITIONS WHICH WILL PERSIST THROUGH THIS AFTERNOON. A RED FLAG WARNING IS IN EFFECT FOR THE HILLS AND MOUNTAINS OF SONOMA...MARIN AND NAPA COUNTIES...THE EAST BAY AND SAN MATEO COUNTY HILLS...AND THE SANTA CLARA COUNTY AND SANTA CRUZ MOUNTAINS UNTIL 5 PM ON SATURDAY. * RED FLAG WARNING...SEE SFORFWMTR - WWUS86 KMTR FOR DETAILS * .DAYS TWO THROUGH SEVEN...SATURDAY NIGHT THROUGH FRIDAY NO HAZARDOUS WEATHER IS EXPECTED. .SPOTTER INFORMATION STATEMENT... WEATHER SPOTTERS ARE ENCOURAGED TO REPORT SIGNIFICANT WEATHER CONDITIONS ACCORDING TO STANDARD OPERATING PROCEDURES. CAZ517-518-240100- SANTA LUCIA MOUNTAINS AND LOS PADRES NATIONAL FOREST- MOUNTAINS OF SAN BENITO COUNTY AND INTERIOR MONTEREY COUNTY INCLUDING PINNACLES NATIONAL MONUMENT- 605 AM PDT SAT SEP 23 2006 THIS HAZARDOUS WEATHER OUTLOOK IS FOR THE MOUNTAINS OF SAN BENITO COUNTY AND SOUTHERN MONTEREY COUNTY. DAY ONE...SATURDAY NO HAZARDOUS WEATHER IS EXPECTED. DAYS TWO THROUGH SEVEN...SATURDAY NIGHT THROUGH FRIDAY WINDS ARE EXPECTED TO INCREASE TO NEAR CRITICAL LEVELS TONIGHT AND SUNDAY ALONG WITH CONTINUING LOW RELATIVE HUMIDITIES. THIS WILL POTENTIALLY CREATE CRITICAL FIRE WEATHER CONDITIONS FROM SATURDAY THROUGH SUNDAY AFTERNOON. * FIRE WEATHER WATCH...SEE SFORFWMTR - WWUS86 KMTR FOR DETAILS * WINDS ARE EXPECTED TO SUBSIDE BY SUNDAY EVENING AND HAZARDOUS WEATHER IS NOT EXPECTED FROM SUNDAY NIGHT THROUGH FRIDAY. .SPOTTER INFORMATION STATEMENT... WEATHER SPOTTERS ARE ENCOURAGED TO REPORT SIGNIFICANT WEATHER CONDITIONS ACCORDING TO STANDARD OPERATING PROCEDURES. BLIER
Nearby
Red Flag Warnings in California, 2006Every red flag warning in 2006
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text.